# SDR SWAA2021042933819

- Difficulty date: December 2, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS CHAFING DAMAGE AT FWD CARGO BAY BS420 RBL6 WL155. MARKED / NO ALLOWABLE DAMGE LIMITS. REMOVED; FABRICATED; AND INSTALLED NEW CLIP. IAW SRM 51-40-02; SRM 51-40-02; SRM 51-20-01; DWG 143A8130; DWG 143A1010; SRM 51-21-72-370-804 LOT# 550950A0
